# SDR DALA2017122108842

- Difficulty date: December 20, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CORROSION ON FLOOR PANEL AT COCKPIT AREA BETWEEN BS 120 TO 148, RBL 15 TO 56.  REPLACED I AW SRM 51-10-05.
